Alert archive / Nebraska / River Flood Advisories in 2016

River Flood Advisory 8, NWS North Platte, NE

November 18, 2016Lincoln County, Nebraska

NWS North Platte, NE issued this river flood advisory at Nov 18, 2016, 10:01 AM CST for Lincoln County, Nebraska. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Nov 18, 2016, 10:01 AM CST (16:01 UTC)
Expired
Nov 24, 2016, 7:05 PM CST
In force
6 days
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at North Platte (NPTN1).

Action stage
5.5 ft
Minor stage
6 ft
Moderate stage
6.5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

172 
WGUS83 KLBF 181601
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 AM CST FRI NOV 18 2016

...The National Weather Service in North Platte has issued a Flood 
Advisory for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Continued releases from Lake McConaughy and recent precipitation over the 
last 24 hours will result in the North Platte River near North Platte to 
rise to near flood stage for the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-200355-
/O.NEW.KLBF.FL.Y.0008.161118T1601Z-161120T0355Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1001 AM CST FRI NOV 18 2016

The National Weather Service in North Platte has issued a
* Flood Advisory for
  The North Platte River near North Platte.
* until Saturday evening.
* At  9:00 AM Friday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will rise to near 6.0 feet by this afternoon and
  then remain steady.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

kulik
11 follow-up statements
319 
WGUS83 KLBF 191754
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1154 AM CST SAT NOV 19 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Continued releases from Lake McConaughy and recent precipitation over the 
last 24 hours will result in the North Platte River near North Platte to 
rise to near flood stage for the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-200355-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-161120T0355Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1154 AM CST SAT NOV 19 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until this evening.
* At 11:00 AM Saturday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

kulik
151 
WGUS83 KLBF 200053
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CST SAT NOV 19 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will keep the North Platte River 
near North Platte near minor flood stage for the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-211253-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
653 PM CST SAT NOV 19 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At  6:00 PM Saturday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet until further
  notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

ET
718 
WGUS83 KLBF 201851
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1251 PM CST SUN NOV 20 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will keep the North Platte River 
near North Platte near minor flood stage for the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-220651-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1251 PM CST SUN NOV 20 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At 12:00 PM Sunday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

kulik
165 
WGUS83 KLBF 210150
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
750 PM CST SUN NOV 20 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will keep the North Platte River 
near North Platte near minor flood stage for the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-221350-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
750 PM CST SUN NOV 20 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At  7:00 PM Sunday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several
  days. 
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

ET
505 
WGUS83 KLBF 211610
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 AM CST MON NOV 21 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will keep the North Platte River 
near North Platte near minor flood stage for the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-230410-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1010 AM CST MON NOV 21 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At  9:00 AM Monday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several
  days. 
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

kulik
672 
WGUS83 KLBF 220151
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CST MON NOV 21 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will keep the North Platte River 
near North Platte near minor flood stage for the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-231351-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
751 PM CST MON NOV 21 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At  7:00 PM Monday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several
  days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road. Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

ET
939 
WGUS83 KLBF 221523
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 AM CST TUE NOV 22 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will keep the North Platte River 
near North Platte near minor flood stage until further notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-240323-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
923 AM CST TUE NOV 22 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At  9 AM Tuesday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6 feet until further notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

sjacobs
130 
WGUS83 KLBF 230047
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CST TUE NOV 22 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will keep the North Platte River 
near North Platte near minor flood stage until further notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-241247-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
647 PM CST TUE NOV 22 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At  6:00 PM Tuesday the stage was 6.1 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6 feet until further notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

ET
623 
WGUS83 KLBF 231629
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 AM CST WED NOV 23 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will continue to keep the North Platte
River near North Platte around minor flood stage until further
notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-250429-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1029 AM CST WED NOV 23 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At 10:00 AM Wednesday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river remain around 6.0 feet until further notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

Masek
225 
WGUS83 KLBF 241546
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 AM CST THU NOV 24 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.Releases from Lake McConaughy will continue to keep the North Platte
River near North Platte around minor flood stage until further
notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-260346-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
946 AM CST THU NOV 24 2016

The Flood Advisory continues for
  The North Platte River near North Platte.
* until further notice.
* At  9 AM Thursday the stage was near 6 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6 feet until further notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$
433 
WGUS83 KLBF 250105
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CST THU NOV 24 2016

...The Flood Advisory is cancelled for the North Platte River...
  North Platte River near North Platte affecting Lincoln County

.River levels have fallen along the North Platte River at North
Platte to below flood stage. Flooding is no longer expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC111-250135-
/O.CAN.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
705 PM CST THU NOV 24 2016

The Flood Advisory is cancelled for
  The North Platte River near North Platte.
* until further notice.
* At  6:00 PM Thursday the stage was 5.9 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to remain around 5.9 feet
  over the next several days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

CLB

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Nov 18, 5:45 AM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Nov 18, 5:45 AM CST, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
545 AM CST Fri Nov 18 2016

.SYNOPSIS...
Issued at 326 AM CST Fri Nov 18 2016

At 09z...The upper closed low was centered near Kearney Nebraska. A
broad area of light to moderate snow continued across much of
Nebraska into central and eastern South Dakota. temperatures mainly
in the upper 20s in western Nebraska with northwest winds 25 knots
gusting to 35 knots in some areas.

A cold front has advanced through western Nebraska with northerly
winds of 10 to 20 mph and temperatures in the low to mid 40s.
Snowfall occurring over portions of Montana, Wyoming, and Utah.

&&

.SHORT TERM...(Today and tonight)
Issued at 326 AM CST Fri Nov 18 2016

Today...The winter storm has brought widespread snowfall amounts of
3 to 5 inches to most of western Nebraska, while new snowfall will
accumulate across the eastern half of the forecast area this
morning. Forecast storm total snow amounts look close to observed so
far. Northwest winds have increased with recent gusts now as high as
35 knots at LBF, and this is causing considerable blowing snow.

The winter storm system is beginning to lift out of southwestern
portions of the forecast area. A well development deformation band
extends south from near Newport through Brewster to Callaway. The
RAP13 and HRRR both indicated this band will fill in and rotate
northeast early this morning, exiting the forecast area by 18z.
Likely to definite pops beginning at 12z from east of Springview
through Burwell. Up to 1.5 inches of new snow these areas with only
a dusting up to an inch to the west from Valentine thorugh Broken
Bow. The existing Winter Storm Warning and Winter Weather Advisory
will continue until 18z with impacts from blowing snow to continue
this morning across the west. The winter Storm Warning to continue
across the northeast zones this afternoon as impacts from blowing
snow may continue.

The northwest winds will begin to diminish by mid afternoon.
Although mostly sunny skies will return to the west, a widespread
blanket of snow across the region will limit high temperatures.
Highs were lowered slightly below model guidance, from 30-32 north
central, to 33-36 across the south.

Tonight...Mainly clear skies this evening, then increasing high
cloudiness after midnight as the upper ridge axis builds across the
Central Rockies. Went below previous forecast lows a few degrees to
the upper single digits to low teens most areas. Winds chills will
fall into the low single digits in most areas late this evening
and overnight.

.LONG TERM...(Saturday through Thursday)
Issued at 326 AM CST Fri Nov 18 2016

Upper level ridging aloft will dominate the weather Saturday through
Monday. Highs will gradually warm from 35 to 45 degrees Saturday to
48 to 58 degrees by Monday. The cooler readings will be across
eastern portions of north central Nebraska, with the warmer readings
across southwest and western Nebraska.

Another system is slated to move across the area Tuesday. This will
be another quick moving system, but is expected to pack somewhat of
a punch with decent upper level dynamics crossing the area. Still
appears temperatures aloft will be several degrees warmer than what
is occurring with this current system, and most of the precipitation
will fall as rain. Some wet snow is possible, but little if any
impact is expected from the snow at this time. As mentioned this
will be a quick moving system, with upper level ridging and warmer
weather returning for Wednesday and Thanksgiving.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 545 AM CST Fri Nov 18 2016

As a winter storm system moves into the western Great Lakes
today, it will produce winds 33022G31KT today to the klbf and kvtn
terminals. There remains light snow at kvtn along with MVFR
ceilings near bkn015. The snow will end soon after 12z with
ceilings quickly becoming VFR for the remainder of the taf period.
The winds across western Nebraska will quickly diminish by 23z to
at or below 10 kts.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon CST /11 AM MST/ today for
NEZ022-056>058-069>071.

Winter Storm Warning until noon CST /11 AM MST/ today for NEZ004-
005-023>026-035>038-059-094.

Winter Storm Warning until 6 PM CST this evening for NEZ006>010-
027>029.

&&

SYNOPSIS...Roberg
SHORT TERM...Roberg
LONG TERM...Taylor
AVIATION...Roberg
Hazardous weather outlook, Nov 18, 4:02 AM CST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 AM CST FRI NOV 18 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-191015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
402 AM CST FRI NOV 18 2016 /302 AM MST FRI NOV 18 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

SNOW WILL CONTINUE THIS MORNING...MAINLY EAST OF HIGHWAY 83. NEW
SNOWFALL ACCUMULATIONS UP TO 3 INCHES ARE POSSIBLE EAST OF
AINSWORTH THROUGH BROKEN BOW. IN ADDITION TO SNOW...STRONG
NORTHWEST WINDS WITH GUSTS UP TO 45 MPH TODAY WILL PRODUCE AREAS
OF BLOWING AND DRIFTING SNOW. WINTER STORM WARNINGS AND WINTER
WEATHER ADVISORIES REMAIN IN EFFECT ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FAST MOVING WEATHER SYSTEM WILL BRING A CHANCE FOR RAIN OR SNOW
SHOWERS MONDAY NIGHT INTO TUESDAY. ACCUMULATING SNOW IS NOT LIKELY
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF SNOWFALL AND WEATHER RELATED IMPACTS WOULD BE
APPRECIATED TODAY.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

ROBERG

In the hours before

Local storm report, Nov 18, 8:06 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 AM CST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             16 SW MULLEN            41.88N 101.26W
11/18/2016  M6.0 INCH        HOOKER             NE   PUBLIC

            STORM TOTAL SNOWFALL. REPORT RELAYED VIA SOCIAL MEDIA.

&&

MOLDAN
Local storm report, Nov 18, 8:10 AM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 AM CST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY SNOW       NEWPORT                 42.60N 99.33W
11/18/2016  M6.0 INCH        ROCK               NE   CO-OP OBSERVER

            STORM TOTAL SNOWFALL AS OF 8AM CST WAS 6.0 INCHES. STORM
            TOTAL PRECIPITATION WAS 0.85 INCHES. WINDS WERE ESTIMATED
            TO BE GUSTING AT 45 MPH.

&&

MOLDAN
Local storm report, Nov 18, 8:46 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 AM CST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             10 NE OSHKOSH           41.51N 102.21W
11/18/2016  M5.0 INCH        GARDEN             NE   CO-OP OBSERVER

            STORM TOTAL SNOWFALL IS 5.0 INCHES...WITH PRECIPITATION
            TOTALING 0.54 INCHES.

0830 AM     SNOW             1 W NORTH PLATTE        41.13N 100.79W
11/18/2016  M4.8 INCH        LINCOLN            NE   TRAINED SPOTTER

            STORM TOTAL SNOWFALL.

&&

MOLDAN
Local storm report, Nov 18, 9:20 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 AM CST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     SNOW             12 W CALLAWAY           41.29N 100.15W
11/18/2016  M2.8 INCH        CUSTER             NE   COCORAHS

            STORM TOTAL SNOWFALL.

0815 AM     SNOW             9 NW ANSELMO            41.71N 99.99W
11/18/2016  M2.5 INCH        CUSTER             NE   COCORAHS

            STORM TOTAL SNOWFALL.

0815 AM     SNOW             W CURTIS                40.63N 100.51W
11/18/2016  M2.0 INCH        FRONTIER           NE   COCORAHS

            STORM TOTAL SNOWFALL.

0815 AM     HEAVY SNOW       NW SUTHERLAND           41.16N 101.13W
11/18/2016  E6.0 INCH        LINCOLN            NE   COCORAHS

            STORM TOTAL SNOWFALL.

&&

MOLDAN
Local storm report, Nov 18, 9:34 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 AM CST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             AINSWORTH               42.55N 99.86W
11/18/2016  M3.0 INCH        BROWN              NE   CO-OP OBSERVER

            STORM TOTAL SNOWFALL AS OF 8AM CST WAS 3.0 INCHES...WITH
            A TOTAL PRECIPITATION OF 0.28 INCHES.

&&

MOLDAN
Local storm report, Nov 18, 9:48 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 AM CST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     SNOW             BASSETT                 42.58N 99.54W
11/18/2016  M2.2 INCH        ROCK               NE   CO-OP OBSERVER

            STORM TOTAL SNOWFALL AS OF 945AM CST WAS 2.2 INCHES.

&&

MOLDAN

Nearby

River Flood Advisories in Nebraska, 2016Every river flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.